Qualifications of an effective mathematics teacher from the perspectives of 5 th to 8 th grade secondary school students


Akbaş E. E. , Cancan M., Kılıç E.

Universal Journal of Educational Research, vol.7, no.2, pp.536-549, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.13189/ujer.2019.070226
  • Journal Name: Universal Journal of Educational Research
  • Journal Indexes: Scopus, ERIC (Education Resources Information Center)
  • Page Numbers: pp.536-549